Meridian Surfaces of Elliptic or Hyperbolic Type with Pointwise 1-type Gauss Map in Minkowski 4-space

ARSLAN K., Milousheva V.

TAIWANESE JOURNAL OF MATHEMATICS, vol.20, no.2, pp.311-332, 2016 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 20 Issue: 2
  • Publication Date: 2016
  • Doi Number: 10.11650/tjm.20.2016.5722
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.311-332
  • Keywords: Meridian surfaces in Minkowski space, Finite type immersions, Harmonic Gauss map, Pointwise 1-type Gauss map, RULED SURFACES
  • Bursa Uludag University Affiliated: Yes


In the present paper we consider a special class of spacelike surfaces in the Minkowski 4-space which are one-parameter systems of meridians of the rotational hypersurface with timelike or spacelike axis. They are called meridian surfaces of elliptic or hyperbolic type, respectively. We study these surfaces with respect to their Gauss map. We find all meridian surfaces of elliptic or hyperbolic type with harmonic Gauss map and give the complete classification of meridian surfaces of elliptic or hyperbolic type with pointwise 1-type Gauss map.